MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., S, H= 30 MM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., S, H= 30 MM
Model Number 15-2516/29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent knee revision surgery (b)(6) 2021 for a previously infected knee (manufacturer unknown) and nickel allergy.This tibial augment was implanted at that time with a link porex knee system.It appears that the femoral side was later revised (cause unknown) on (b)(6) 2023.Dr.Now plans to revise this patient due to right knee pain, which he suspects is related to the uhmwpe tibial augment.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description

Brand Name
ENDO-MODEL
Common Device Name
PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., S, H= 30 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20187871
Report Number3004371426-2024-00062
Device Sequence Number7003173
Product Code KRO
UDI-Device Identifier04026575204212
UDI-Public04026575204212
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2025
Device Model Number15-2516/29
Device Catalogue Number15-2516/29
Device Lot Number2028156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight121 KG